# SDR KCSA201408061074

- Difficulty date: August 6, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N746CK
- Make and model: Boeing 747246F
- Aircraft serial: 22989
- Aircraft time: 118,076 hours, 23,545 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LT ANGLE STIFFENER CRACKED AT NAC STA 221.9 ABOVE UPPER SPAR.
